Alert archive / Kentucky / Wind Advisories in 2011
Wind Advisory 1, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Feb 1, 2011, 2:46 AM CST for 4 states. It took effect at Feb 1, 2011, 3:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 2:46 AM CST (08:46 UTC)
- In effect from
- Feb 1, 2011, 3:00 PM CST
- Expired
- Feb 2, 2011, 12:14 PM CST
- In force
- 21 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405 WWUS73 KPAH 010846 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 246 AM CST TUE FEB 1 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011800- /O.NEW.KPAH.WI.Y.0001.110201T2100Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 246 AM CST TUE FEB 1 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY FOR THE ENTIRE QUAD STATE REGION...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY. * TIMING: AN APPROACHING POWERFUL WINTER STORM SYSTEM WILL START TO INCREASE WIND SPEEDS THIS AFTERNOON. BY EVENING..WINDS MAY BE GUSTING INTO THE 30 TO 40 MPH RANGE. WIND SPEEDS WILL CONTINUE TO INCREASE AS THE STORM SYSTEM MOVES THROUGH THE AREA...AND WINDS WILL PEAK LATE TONIGHT THROUGH WEDNESDAY MORNING. * WINDS: STRONG WINDS WILL PEAK IN THE 20 TO 35 MPH RANGE OVERNIGHT WITH GUSTS TO 45 MPH POSSIBLE FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * IMPACTS: VEHICULAR TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES...WILL BE IMPACTED BY STRONG AND GUSTY WINDS. GUSTY WINDS CAN ALSO KNOCK DOWN TREES OR POWER LINES...PARTICULARLY IF THEY HAVE ALREADY BEEN COMPROMISED BY ICING. * OTHER IMPACTS...THUNDERSTORMS ARE ALSO FORECAST TUESDAY AFTERNOON AND EVENING AND ANY STRONG STORM CAN ALSO PRODUCE GUSTY WINDS. IN ADDITION...VERY COLD AIR WILL ARRIVE AS THE SYSTEM DEPARTS...AND CONTINUED STRONG WINDS ON THE SYSTEM'S BACKSIDE...FROM EARLY WEDNESDAY MORNING THROUGH THE DAY ON WEDNESDAY WILL CREATE WIND CHILLS IN THE SINGLE DIGITS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
594 WWUS73 KPAH 012023 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 223 PM CST TUE FEB 1 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020600- /O.CON.KPAH.WI.Y.0001.110201T2100Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 223 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * TIMING...STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY AFTERNOON WEDNESDAY. * WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE LIKELY AS AS WINDS SHIFT FROM THE SOUTHWEST TO NORTHWEST IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM TONIGHT THROUGH WEDNESDAY. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. ALSO IN A SMALL PORTION OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...LIGHT ICE ON TREES OR POWER LINES COULD BE IMPACTED BY STRONG AND GUSTY WINDS...MAINLY FROM PERRYVILLE MISSOURI...TO PINCKNEYVILLE...MOUNT VERNON AND FAIRFIELD IN SOUTHERN ILLINOIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 30 MPH OR WIND GUSTS TO 45 MPH WILL BE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
253 WWUS73 KPAH 012038 CCA NPWPAH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PADUCAH KY 237 PM CST TUE FEB 1 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-020630- /O.COR.KPAH.WI.Y.0001.110201T2100Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 237 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * TIMING...STRONG AND GUSTY WINDS WILL DEVELOP THIS EVENING AND CONTINUE THROUGH EARLY AFTERNOON WEDNESDAY. * WINDS...20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE LIKELY AS WINDS SHIFT FROM THE SOUTHWEST TO NORTHWEST IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM TONIGHT THROUGH WEDNESDAY. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. ALSO IN A SMALL PORTION OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...LIGHT ICE ON TREES OR POWER LINES COULD BE IMPACTED BY STRONG AND GUSTY WINDS...MAINLY FROM PERRYVILLE MISSOURI...TO PINCKNEYVILLE...MOUNT VERNON AND FAIRFIELD IN SOUTHERN ILLINOIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 30 MPH OR WIND GUSTS TO 45 MPH WILL BE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
881 WWUS73 KPAH 020551 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1151 PM CST TUE FEB 1 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-021400- /O.CON.KPAH.WI.Y.0001.000000T0000Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1151 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY FOR ALL OF SOUTHWEST INDIANA...SOUTHERN ILLINOIS...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. * TIMING...STRONG AND GUSTY WINDS WILL PERSIST OVERNIGHT AND CONTINUE THROUGH EARLY AFTERNOON WEDNESDAY. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH WITH PERIODIC GUSTS TO 45 MPH WILL BE LIKELY AS WINDS SHIFT FROM THE SOUTHWEST TO NORTHWEST BEHIND THE DEPARTING LOW PRESSURE SYSTEM TONIGHT THROUGH WEDNESDAY. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. ALSO IN A SMALL PORTION OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...LIGHT ICE ON TREES OR POWER LINES COULD BE IMPACTED BY STRONG AND GUSTY WINDS...MAINLY FROM PERRYVILLE MISSOURI... TO PINCKNEYVILLE...MOUNT VERNON AND FAIRFIELD IN SOUTHERN ILLINOIS. IN ADDITION...PERIODIC WIND GUSTS MAY DOWN TREE LIMBS OR WEAKENED TREES. SOME TREE LIMBS MAY FALL ONTO POWER LINES AND CAUSE INTERMITTENT POWER INTERRUPTIONS OR OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 30 MPH OR WIND GUSTS TO 45 MPH WILL BE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMITH
392 WWUS73 KPAH 020926 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 326 AM CST WED FEB 2 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-021800- /O.CON.KPAH.WI.Y.0001.000000T0000Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 326 AM CST WED FEB 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * TIMING...STRONG AND GUSTY WINDS WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS TODAY. * WINDS...SUSTAINED WINDS OF 15 TO 30 MPH WITH SOME HIGHER GUSTS TO NEAR 40 MPH ARE STILL LIKELY EARLY TODAY AS WINDS SHIFT FROM THE SOUTHWEST TO NORTHWEST BEHIND THE DEPARTING LOW PRESSURE SYSTEM. * IMPACTS...DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. ANY LIGHT ICE ON TREES OR POWER LINES COULD BE IMPACTED BY THESE STRONG AND GUSTY WINDS. IN ADDITION...PERIODIC WIND GUSTS MAY DOWN TREE LIMBS OR WEAKENED TREES. SOME TREE LIMBS MAY FALL ONTO POWER LINES AND CAUSE INTERMITTENT POWER INTERRUPTIONS OR OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 30 MPH OR WIND GUSTS TO 45 MPH WILL BE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
326 WWUS73 KPAH 021814 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1214 PM CST WED FEB 2 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-021915- /O.CAN.KPAH.WI.Y.0001.000000T0000Z-110202T2100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1214 PM CST WED FEB 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. THOUGH WINDS MAY GUST UP TO 30 MPH EARLY THIS AFTERNOON...ESPECIALLY IN SOUTHERN ILLINOIS AND SOUTHWESTERN INDIANA...WINDS ARE NO LONGER EXPECTED TO REACH WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 1, 2:33 AM CST, 13 minutes earlier.
Area forecast discussion, Feb 1, 2:33 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
233 AM CST TUE FEB 1 2011
.DISCUSSION...
NEAR TERM CONCERN IS 32F SURFACE ISOTHERM IN PROXIMITY TO SWATH OF
PCPN AS SEEN ON KPAH/MOSAIC RADARS. AT 06Z...THE GFS PEGGED THE
32F ISOTHERM ON THE NORTHERN DOORSTEP OF THE PAH FA. AT
08Z...TEMPS HAVE HELD STEADY IN SAME VICINITY...SINCE 06Z. 00Z GFS
SUGGESTS THIS 32F LINE WILL MEANDER IN NEAR PROXIMITY WITHIN/AMIDST
THE FAR NRN AND/OR NWRN FRINGE OF THE PAH FA. 00Z NAM/SREF IS
COLDER AND SAGS IT SLIGHTLY FURTHER SOUTH AND EAST BUT STILL WITHIN
THE WARNING/ADVISORY AREAS. 12Z EURO IS MORE AKIN TO THE 00Z GFS.
ALL 00Z MODEL TRACKS OF THE SURFACE LOW...HOWEVER...ARE A LITTLE BIT
FURTHER SOUTH AND EAST THAN LAST NIGHT SAME TIME (COMPARING 00Z TO
00Z 24 HRS PREVIOUS RUNS). WITH THAT IN MIND...AM NOT COMFORTABLE
SLICING AWAY AT HEADLINE IN ANY FASHION...AND WILL CONTINUE TO RUN
WITH INHERITED WARNING/ADVISORY AREA IN CURRENT FORM. THIS
COLLABORATES WELL WITH WARNINGS TO OUR NORTH AND WEST AND WILL
STILL COLLABORATE WITH LMK TO OUR EAST REGARDLESS OF THEIR
ULTIMATE DECISION ON WHETHER OR NOT TO TRIM BACK THEIR HEADLINE
AREA OR NOT FOR CONCERNS NOTED ABOVE.
ONE EFFECT OF THE TRACK OF THE LOW/PARTICULARLY IF IT'S DISPLACED
JUST A LITTLE TO THE SOUTH/EAST FROM PREVIOUS RUNS IS THE
SOUNDINGS SUGGEST RAIN/FREEZING RAIN LINE ATOP/NRN PERIPHERY IN
COLDER AIR...BUT THEN A TRANSITION TO SLEET/BEFORE SNOW ON THE
BACKSIDE AS THE SHARPER GRADIENT OF COLDER AIR SLAMS IN FROM THE
WEST. HAVE MADE THESE ADJUSTMENTS TO THE GRIDS TO ACCOUNT FOR SOME
OF THIS MENTION.
ANOTHER ASPECT OF THE STORM IS THE POWERFUL WIND FIELDS AND WE'VE
JUST ABOUT FINISHED COLLABORATION ON A WIND ADVISORY RUNNING FROM
THE STORM CENTER'S APPROACH LATE TODAY THRU ITS DEPARTURE LATE
TOMORROW. NOTE LOW IS DEEPENING ON ITS LIFT THROUGH OUR
AREA...WHICH COULD RESULT IN ENHANCED WINDS FROM ALREADY
IMPRESSIVE MODEL OUTPUT.
DESPITE SLIGHTLY FURTHER SOUTH/EAST TRACK...ENOUGH WARM SECTORING
AND WARM AIR OVERRUNNING/INSTABILITY ALOFT TO STILL SUPPORT
YESTERDAYS INSERTION OF THUNDER. MADE SLIGHT TIMING ADJUSTMENTS
AND SHIFTS IN AREAL COVERAGE PER 00Z TRACK OF SYSTEM BUT
MAINTAINED ITS MENTION FROM THIS PM (INSTABILITY PARAMETERS NOT
SUPPORTING IT BEFORE 18Z) AND THEN SHIFTING IT EAST/TRANSITIONING
IT OUT OF FORECAST THROUGH EVENING (06Z).
&&
.AVIATION...
CIGS/VSBYS WILL CONTINUE TO DETERIORATE TO IFR AND LIFR THRU THE MORNING
AS LIGHT RAIN BECOMES MORE WIDESPREAD. THE PRECIPITATION SHOULD
REMAIN IN LIQUID FORM AT OUR IMMEDIATE FORECAST TERMINALS TODAY...ALTHOUGH
SUB-FREEZING TEMPS WILL NOT BE FAR AWAY. NEARBY MEANDERING FRONTAL
BOUNDARY IN VICINITY OF THE OHIO RIVER WILL RESULT IN HIGHLY
VARIABLE WINDS THROUGH TUESDAY. BUT AS THE LOW APPROACHES TUESDAY
AFTERNOON...WINDS WILL BECOME STRONG AND GUSTY. A PERIOD OF
THUNDERSTORMS ALSO APPEARS POSSIBLE LATE TUESDAY AFTERNOON INTO
TUESDAY EVENING...WITH VERY STRONG SHIFTING AND GUSTING WINDS
EXPECTED AS THE LOW MOVES THROUGH THE FA.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR
BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-
DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-
LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION
KY-WEBSTER.
MO...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR
BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR BOLLINGER-
CARTER-PERRY MO-RIPLEY-WAYNE MO.
IL...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR
ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-
JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION
IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.
WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR EDWARDS-
FRANKLIN-HAMILTON-JACKSON-WABASH.
WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR JEFFERSON-
PERRY IL-WAYNE IL.
IN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM CST WEDNESDAY FOR
GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.
WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR GIBSON-PIKE.
&&Hazardous weather outlook, Jan 31, 3:46 PM CST, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 346 PM CST MON JAN 31 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 346 PM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY AFTER MIDNIGHT FOR PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA FOR THE CHANCE OF FREEZING RAIN. REFER TO THE ADVISORY PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER WEATHER ADVISORY TUESDAY AND TUESDAY NIGHT FOR PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA FOR BOTH FREEZING RAIN AND SNOW. REFER TO THE ADVISORY PRODUCT FOR DETAILS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY EVENING. A FEW STRONG STORMS CANNOT BE RULED OUT ACROSS WEST KENTUCKY LATE TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. STRONG AND GUSTY WINDS SHOULD DEVELOP IN THE WAKE OF THE LOW PRESSURE SYSTEM TUESDAY AFTERNOON AND TUESDAY NIGHT. LOCALLY HEAVY RAIN IS POSSIBLE ACROSS MUCH OF THE REGION TUESDAY. WIND CHILL TEMPERATURES IN THE SINGLE DIGITS AND TEENS ARE FORECAST TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT IN ICE AND SNOW ACCUMULATIONS THROUGH THE DURATION.
In the hours before
Special weather statement, Jan 31, 8:57 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 857 PM CST MON JAN 31 2011 ILZ075-076-080-010600- JEFFERSON-WAYNE IL-PERRY IL- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD... PINCKNEYVILLE 857 PM CST MON JAN 31 2011 ...MINOR ICE ACCUMULATIONS POSSIBLE OVER PARTS OF SOUTHERN ILLINOIS... SURFACE TEMPERATURES HAVE DIPPED SLIGHTLY TO NEAR THE FREEZING MARK IN THE PAST HOUR GENERALLY ALONG AND NORTHWEST OF A LINE FROM FAIRFIELD TO PINCKNEYVILLE ILLINOIS. ALTHOUGH PRECIPITATION WILL BE OFF AND ON THROUGH THE EVENING HOURS IN THESE AREAS...A LIGHT COAT OF ICE WILL BE POSSIBLE...ESPECIALLY ON ELEVATED SURFACES. PERSONS TRAVELLING THIS EVENING ACROSS THE SOUTHERN ILLINOIS COUNTIES OF WAYNE...JEFFERSON...AND PERRY SHOULD DO SO WITH EXTREME CAUTION...ESPECIALLY ON BRIDGES AND OVERPASSES. JP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 10:29 PM CST | Winter Storm Warning | PAH | Jefferson, Perry, Wayne | 13 hr |
Nearby
Wind Advisories in Kentucky, 2011Wind Advisories in Illinois, 2011Wind Advisories in Missouri, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.